Application of the Sumudu Transform to Solve Regular Fractional Continuous-Time Linear Systems
Kragujevac Journal of Mathematics, Tome 45 (2021) no. 2, p. 267
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
In this work, Sumudu transform is used to establish the solution of a regular fractional continuous-time linear system based on Caputo fractional derivative-integral. First results of the proposed method are presented and compared to the existing ones.
Classification :
26A33 45F15, 44A10
Keywords: regular fractional linear system, Caputo fractional derivative-integral, Sumudu Transform
Keywords: regular fractional linear system, Caputo fractional derivative-integral, Sumudu Transform
@article{KJM_2021_45_2_a8,
author = {Zineb Kaisserli and Djillali Bouagada},
title = {Application of the {Sumudu} {Transform} to {Solve} {Regular} {Fractional} {Continuous-Time} {Linear} {Systems}},
journal = {Kragujevac Journal of Mathematics},
pages = {267 },
year = {2021},
volume = {45},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2021_45_2_a8/}
}
TY - JOUR AU - Zineb Kaisserli AU - Djillali Bouagada TI - Application of the Sumudu Transform to Solve Regular Fractional Continuous-Time Linear Systems JO - Kragujevac Journal of Mathematics PY - 2021 SP - 267 VL - 45 IS - 2 UR - http://geodesic.mathdoc.fr/item/KJM_2021_45_2_a8/ LA - en ID - KJM_2021_45_2_a8 ER -
Zineb Kaisserli; Djillali Bouagada. Application of the Sumudu Transform to Solve Regular Fractional Continuous-Time Linear Systems. Kragujevac Journal of Mathematics, Tome 45 (2021) no. 2, p. 267 . http://geodesic.mathdoc.fr/item/KJM_2021_45_2_a8/